# SDR CALA2023011300093

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 70,578 hours, 24,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 301864
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHTS FRIM ROW 29 AND AFT, AFT GALLEY OVERHEAD EMERGENCY EXIT SIGN, AND R2 DOOR INTERIOR EMERGENCY EXIT SIGN INOP. FOUND M1762 BATTERY PACK P/N D717-01-100 NEEDS REPLACED. NIS IN CLE. REMOVED AND REPLACED M1762 BATTERY PACK REF MM 33-51-06. OPS CK OK. PARTS USED:  99-3351-3-0015,QTY :1
